ISSN:
 1547-5816

eISSN:
 1553-166X

All Issues

Volume 15, 2019

Volume 14, 2018

Volume 13, 2017

Volume 12, 2016

Volume 11, 2015

Volume 10, 2014

Volume 9, 2013

Volume 8, 2012

Volume 7, 2011

Volume 6, 2010

Volume 5, 2009

Volume 4, 2008

Volume 3, 2007

Volume 2, 2006

Volume 1, 2005

Journal of Industrial & Management Optimization

April 2008 , Volume 4 , Issue 2

Select all articles

Export/Reference:

Global extremal conditions for multi-integer quadratic programming
Zhenbo Wang, Shu-Cherng Fang, David Y. Gao and Wenxun Xing
2008, 4(2): 213-225 doi: 10.3934/jimo.2008.4.213 +[Abstract](978) +[PDF](187.8KB)
Finite difference approximation for stochastic optimal stopping problems with delays
Mou-Hsiung Chang, Tao Pang and Moustapha Pemy
2008, 4(2): 227-246 doi: 10.3934/jimo.2008.4.227 +[Abstract](1045) +[PDF](243.7KB)
A nonsmooth Newton's method for discretized optimal control problems with state and control constraints
Matthias Gerdts and Martin Kunkel
2008, 4(2): 247-270 doi: 10.3934/jimo.2008.4.247 +[Abstract](1259) +[PDF](609.5KB)
New approach to global minimization of normal multivariate polynomial based on tensor
Zhong Wan and Chunhua Yang
2008, 4(2): 271-285 doi: 10.3934/jimo.2008.4.271 +[Abstract](970) +[PDF](188.2KB)
Optimality conditions, duality and saddle points for nondifferentiable multiobjective fractional programs
Xian-Jun Long, Nan-Jing Huang and Zhi-Bin Liu
2008, 4(2): 287-298 doi: 10.3934/jimo.2008.4.287 +[Abstract](999) +[PDF](163.2KB)
New adaptive stepsize selections in gradient methods
Giacomo Frassoldati, Luca Zanni and Gaetano Zanghirati
2008, 4(2): 299-312 doi: 10.3934/jimo.2008.4.299 +[Abstract](1497) +[PDF](201.3KB)
Well-posedness for parametric vector equilibrium problems with applications
Kenji Kimura, Yeong-Cheng Liou, Soon-Yi Wu and Jen-Chih Yao
2008, 4(2): 313-327 doi: 10.3934/jimo.2008.4.313 +[Abstract](1010) +[PDF](201.7KB)
An extended lifetime measure for telecommunication network
Zari Dzalilov, Iradj Ouveysi and Alexander Rubinov
2008, 4(2): 329-337 doi: 10.3934/jimo.2008.4.329 +[Abstract](948) +[PDF](136.1KB)
Errata to:''Optimal preemptive online scheduling to minimize $l_{p}$ norm on two processors''[Journal of Industrial and Management Optimization, 1(3) (2005), 345-351.]
Donglei Du and Tianping Shuai
2008, 4(2): 339-341 doi: 10.3934/jimo.2008.4.339 +[Abstract](779) +[PDF](71.9KB)
Multi-parametric sensitivity analysis in piecewise linear fractional programming
Behrouz Kheirfam and Kamal mirnia
2008, 4(2): 343-351 doi: 10.3934/jimo.2008.4.343 +[Abstract](806) +[PDF](132.2KB)
A filled function method for constrained nonlinear integer programming
Yongjian Yang, Zhiyou Wu and Fusheng Bai
2008, 4(2): 353-362 doi: 10.3934/jimo.2008.4.353 +[Abstract](923) +[PDF](223.3KB)
Discrepancy distances and scenario reduction in two-stage stochastic mixed-integer programming
René Henrion, Christian Küchler and Werner Römisch
2008, 4(2): 363-384 doi: 10.3934/jimo.2008.4.363 +[Abstract](922) +[PDF](546.3KB)
Higher-order symmetric duality in multiobjective programming with invexity
Xinmin Yang, Xiaoqi Yang and Kok Lay Teo
2008, 4(2): 385-391 doi: 10.3934/jimo.2008.4.385 +[Abstract](996) +[PDF](120.5KB)
Two numerical schemes for general variational inequalities
P. Smoczynski and Mohamed Aly Tawhid
2008, 4(2): 393-406 doi: 10.3934/jimo.2008.4.393 +[Abstract](984) +[PDF](222.5KB)

2017  Impact Factor: 0.994

Editors

Referees

Librarians

Email Alert

[Back to Top]